# SDR ASAA95008

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: RPS1B
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLT 338 - PRIOR TO DEPARTURE, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS REMAINED ILLUMINATED AFT OF ROW 10 WITH EMERGENCY LIGHT ARMED OR OFF.  REPLACED BATTERY CHARGER AND PACK, LIGHTS OPERATED NORMALLY.  REFERENCE 95ZZZW28.
